# SDR HNAA2024112601133

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 47,079 hours, 42,588 cycles
- System (JASC): 3400 · Navigation System
- Part: Eicas
- Condition: False Indication
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOST EICAS DISPLAY DURING EVALUATION FLIGHT. EMERGENCY DECLARED. FACT  26NOV24  05:11  CLT DURING GROUND RUN EICAS REMAINED NORMAL ACFT OK FOR SERVICE
